MathSciNet Relay Station
MathSciNet bibliographic data
MR1281382 (95d:34031) 34B05 (34G10 34L99 47A53 47E05)
Mukhtarov, Oktay Discontinuous boundary value problem with spectral parameter in boundary conditions. Turkish J. Math. 18 (1994), no. 2, 183–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement